# SDR ASAA2014120710029

- Difficulty date: December 7, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,136 hours, 30,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C357051
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FOREFLAP INBD EDGE IS CHAFED.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW SKIN IAW SRM 51-40-02-0G-0.
